Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonseparating almost continuous retracts of $ I\sp{n}$


Author: Harvey Rosen
Journal: Proc. Amer. Math. Soc. 91 (1984), 118-122
MSC: Primary 54C15; Secondary 54C08, 54H25
DOI: https://doi.org/10.1090/S0002-9939-1984-0735577-0
MathSciNet review: 735577
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Compact almost continuous retracts of $ {I^n}(n \geqslant 2)$ do not separate $ {E^n}$. Some other results that hold for continuous functions are also shown to hold for almost continuous functions. A result in [5] giving sufficient conditions for a set to be an almost continuous retract of $ {I^n}$ is examined further, and a method of constructing some almost continuous retracts of $ {I^n}$ is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C15, 54C08, 54H25

Retrieve articles in all journals with MSC: 54C15, 54C08, 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0735577-0
Keywords: Almost continuous retracts of $ {I^n}$, blocking sets, fixed point property
Article copyright: © Copyright 1984 American Mathematical Society